Pade approximants and the anharmonic oscillator
19693 pages
Published in:
- Phys.Lett.B 30 (1969) 656-658
- Published: 1969
Citations per year
Abstract: (Elsevier)
The diagonal Padé approximants of the perturbation series for the eigenvalues of the anharmonic oscillator (a βκ 1 perturbation of p 2 + κ 2 ) converge to the eigenvalues.- approximation: pade
- model: anharmonic oscillator
- perturbation theory
- tables
References(16)
Figures(0)
- [1]
- [2]
- [2]
- [2]
- [2]
- [3]
- [4]
- [5]
- [6]
- [7]
- [7]
- [7]
- [8]
- [9]
- [9]
- [10]